Skip to content Skip to navigation

Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations

Volume 12, Number 2 (2011), 48 - 56

Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations

Price: $20.00

Abstract

This paper is concerned with positive almost automorphic solutions to a class of nonlinear infinite delay integral equation. By using a fixed point theorem in partially ordered Banach spaces, we establish an existence theorem about positive almost automorphic solutions to the addressed integral equation. Our theorem extend some earlier results to a more general class of integral equations.